Alert archive / New Jersey / Frost Advisories in 2010

Frost Advisory 2, NWS Philadelphia/Mount Holly

April 14, 201012 counties in New Jersey; Lehigh County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this frost advisory at Apr 14, 2010, 3:32 PM EDT for 12 counties in New Jersey; Lehigh County, Northampton County, Pennsylvania. It took effect at Apr 15, 2010, 3:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2010, 3:32 PM EDT (19:32 UTC)
In effect from
Apr 15, 2010, 3:00 AM EDT
Expired
Apr 15, 2010, 7:35 AM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Lehigh County, PA, Northampton County, PA

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2010-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2010-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

414 
WWUS71 KPHI 141932
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT WED APR 14 2010

NJZ001-007>010-016>022-027-PAZ061-062-150900-
/O.NEW.KPHI.FR.Y.0002.100415T0700Z-100415T1200Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...PENNSVILLE...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...
HAMMONTON...WHARTON STATE FOREST...ALLENTOWN...BETHLEHEM...EASTON
332 PM EDT WED APR 14 2010

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY. 

WITH MOSTLY CLEAR SKIES...LIGHT WINDS...AND A COOL AIRMASS OVER
THE AREA...PATCHY FROST OR AREAS OF FROST ARE EXPECTED TO FORM
OVERNIGHT.

OVER SOUTHERN NEW JERSEY...THE PINE BARRENS OF THE INTERIOR
SECTIONS ARE MORE LIKELY TO SEE FROST FORMATION AS OPPOSED TO
AREAS CLOSE TO THE OCEAN...DELAWARE BAY...AND THE DELAWARE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS OR EMERGING VEGETATION MAY BE DAMAGED OR KILLED IF LEFT
UNCOVERED.

&&

$$
3 follow-up statements
275 
WWUS71 KPHI 150005
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
805 PM EDT WED APR 14 2010

NJZ001-007>010-016>022-027-PAZ061-062-151200-
/O.CON.KPHI.FR.Y.0002.100415T0700Z-100415T1200Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...PENNSVILLE...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...
HAMMONTON...WHARTON STATE FOREST...ALLENTOWN...BETHLEHEM...EASTON
805 PM EDT WED APR 14 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3:00 AM UNTIL 8:00 AM
THURSDAY.

WITH MOSTLY CLEAR SKIES, LIGHT WINDS AND A COOL AIRMASS OVER THE
AREA, PATCHY FROST OR AREAS OF FROST ARE EXPECTED TO FORM
OVERNIGHT.

OVER SOUTHERN NEW JERSEY, THE PINE BARRENS OF THE INTERIOR
SECTIONS ARE MORE LIKELY TO SEE FROST FORMATION AS OPPOSED TO
AREAS CLOSE TO THE OCEAN, DELAWARE BAY AND THE DELAWARE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS OR EMERGING VEGETATION MAY BE DAMAGED OR KILLED IF LEFT
UNCOVERED.

&&

$$
515 
WWUS71 KPHI 150617
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
217 AM EDT THU APR 15 2010

NJZ016>022-027-150730-
/O.CAN.KPHI.FR.Y.0002.100415T0700Z-100415T1200Z/
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...PENNSVILLE...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...
HAMMONTON...WHARTON STATE FOREST
217 AM EDT THU APR 15 2010

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
FROST ADVISORY. 

$$

NJZ001-007>010-PAZ061-062-151200-
/O.CON.KPHI.FR.Y.0002.100415T0700Z-100415T1200Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...ALLENTOWN...BETHLEHEM...EASTON
217 AM EDT THU APR 15 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

WITH MOSTLY CLEAR SKIES, LIGHT WINDS AND A COOL AIRMASS OVER THE
REGION, AREAS OF FROST ARE EXPECTED TO FORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS OR EMERGING VEGETATION MAY BE DAMAGED OR KILLED IF LEFT
UNCOVERED.

&&

$$

KRUZDLO
423 
WWUS71 KPHI 151135
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 AM EDT THU APR 15 2010

NJZ001-007>010-PAZ061-062-151245-
/O.CAN.KPHI.FR.Y.0002.000000T0000Z-100415T1200Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...ALLENTOWN...BETHLEHEM...EASTON
735 AM EDT THU APR 15 2010

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
FROST ADVISORY.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this frost advisory went out at Apr 14, 3:15 PM EDT, 17 minutes earlier.

Area forecast discussion, Apr 14, 3:15 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT WED APR 14 2010

.SYNOPSIS...
HIGH PRESSURE OVER OUR AREA THIS EVENING WILL MOVE SOUTH OF THE
REGION OVERNIGHT. A FRONT IS FORECAST TO MOVE SOUTHWARD INTO OUR
AREA THURSDAY NIGHT AND REMAIN FRIDAY. LOW PRESSURE WILL MOVE ALONG
THIS FRONT FROM THE NORTHWEST FRIDAY NIGHT AND EASE GRADUALLY
OFFSHORE SATURDAY AND INTO SUNDAY. HIGH PRESSURE WEST OF OUR AREA
SUNDAY WILL EDGE EASTWARD EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
HIGH PRESSURE WILL BE OVER OUR AREA THIS EVENING...BUT THE CORE OF
THE HIGH WILL TREND SOUTHWARD LATER TONIGHT. AFTERNOON CUMULUS WILL
EXIT THE PICTURE THROUGH THE REST OF THIS AFTERNOON. THEN...
ATTENTION TURNS TO SOME HIGH CLOUDS AS DEPICTED ON MODEL SOUNDINGS
FOR OUR NORTHERN ZONES LATE TONIGHT. WINDS WILL BE LIGHT
TONIGHT...BUT ANY HIGH CLOUDS MAY IMPACT THE DEGREE OF RADIATION
AND SUBSEQUENT FROST FORMATION OVERNIGHT. AT PRESENT...ITS THOUGHT
THAT ENOUGH RADIATION WILL OCCUR TO GENERATE AT LEAST SOME FROST
FOR THE LEHIGH VALLEY AND NORTHWESTERN NEW JERSEY...AND IT COULD
BE WIDESPREAD IF THE CLOUDS ARE THIN OR DON/T FORM. SO...IT WAS
DECIDED TO REISSUE A FROST ADVISORY FOR MUCH OF THE NORTHWESTERN
ZONES...AGAIN NOT FOR CARBON AND MONROE AS THEIR GROWING SEASON
HAS NOT BEEN DECLARED TO HAVE STARTED YET. ALSO...MORE CONFIDENCE
EXISTS FOR TONIGHT (AS OPPOSED TO EARLY THIS MORNING) FOR A FROST
ADVISORY FOR THE PINE BARRENS OF NEW JERSEY. ALSO...PATCHY FROST
WILL BE ADDED FOR THE SOUTHERN PORTIONS OF SUSSEX DELAWARE AND
CAROLINE MARYLAND...BUT SINCE ITS FOR A SMALLER PORTION OF THOSE
COUNTIES NO ADVISORY WILL BE POSTED YET.

IN GENERAL MOS GUIDANCE WAS CLOSE AND WAS ACCEPTED.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THE 12Z NAM AND GFS ARE VERY SIMILAR THROUGH 60 HOURS...SHOWING A
FRONT MOVING SOUTHWARD INTO OUR AREA THURSDAY NIGHT AND STALLING
FRIDAY. LOW PRESSURE IS PROGGED TO MOVE SOUTHEASTWARD ALONG THIS
FRONT LATER FRIDAY AND FRIDAY EVENING. SO...CLOUDS AND SHOWER
CHANCES HAVE GROWN ACCORDINGLY...WITH FRIDAY NOW THOUGHT TO BE THE
BEST TIME FOR SHOWERS, AND PERHAPS ISOLATED AFTERNOON CONVECTION
ACCORDING TO MODEL STABILITY PROGS. AT THIS TIME RAIN AMOUNTS
LOOK TO BE LIGHT TO MODERATE. CHANCE POPS WERE SELECTED FOR
SATURDAY WITH THE LOW ALREADY OFFSHORE...BUT IF THE CYCLONIC FLOW
BRINGS ANOTHER TROUGH THROUGH THE AREA POPS MAY BE TOO LOW.

MOS TEMPERATURES LOOKED GOOD WITH LITTLE TO CHOOSE BETWEEN.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE UPPER LOW THAT WILL BE ACROSS SE CANADA/NE U.S. WILL BE SLOW TO
EXIT THE AREA THIS WEEKEND. THE CYCLONIC FLOW WITH THE SFC/UPPER
FEATURE AND SOME LOW LEVEL MOISTURE WILL LEAD ME TO INCREASE THE
CLOUD COVER AND POPS FOR SAT NIGHT AND SUN. AT THIS TIME...NOTHING
MORE THAN CHC POPS ARE EXPECTED. TEMPERATURES SAT NIGHT MAY BE COLD
ENOUGH FOR SOME LGT SNOW ACROSS THE SRN POCONOS...SO CHC -RW/-SW WAS
PAINTED IN THE GRIDS.

EXPANSIVE HIGH PRESSURE FROM THE GREAT LAKES SE INTO THE MIDDLE
ATLANTIC WILL DOMINATE THE REMAINDER OF THE LONG TERM FORECAST. DRY
WEATHER AND SEASONABLE TEMPERATURES EXPECTED. HIGH TEMPERATURES
MON-WED WILL BE IN THE LOW TO MID 60S ACROSS THE AREA WITH LOWS
GENERALLY 40 TO 45. THE NEXT CHC FOR RAIN APPEARS TO BE THU AS THE
LOW ACROSS ERN CANADA DEEPENS ONCE AGAIN AND SENDS ANOTHER SHORT
WAVE ACROSS THE AREA.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE ISSUED TAFS CONTINUED THE VFR FORECAST THRUT. THERE WILL BE A
FEW FAIR WEATHER CUMULUS CLOUDS THE REST OF THIS AFTERNOON, BUT NO
VFR CIGS ARE EXPECTED TO FORM.

THE HIGH RES WRF MODEL IS FORECASTING A SEA BREEZE FRONT TO FORM,
BUT NOT GET THAT FAR INLAND, REACHING APPROXIMATELY A KMIV-CENTRAL
ATLANTIC COUNTY-KMJX AND KBLM LINE THIS AFTERNOON BEFORE IT
STALLS. THE LOW DEW POINTS USUALLY TEND TO HAVE A BAY BREEZE FORM
QUICKER IN DELAWARE BAY AND WE REFLECT THAT WIND SHIFT REACHING KILG
LATER THIS AFTERNOON. THE SEA BREEZE IS NOT FORECAST TO REACH THE
REST OF THE KPHL AREA AIRPORTS.

SOME HIGH LEVEL MOISTURE IS THEN FORECAST TO START SPILLING OVER A
HIGH PRESSURE RIDGE TONIGHT, BUT SHOULD BE JUST SOME CIRRUS
CLOUDS, POSSIBLY SOME AC CLOUDS TOWARD MORNING. BECAUSE OF THE
DROP OF DEW POINTS THIS AFTERNOON WE ARE NOT EXPECTING FOG TO FORM
ON THURSDAY MORNING.

ON THURSDAY WE SHALL SEE THE CONTINUATION OF THE RETURN FLOW
MOISTURE, EXCEPT THIS TIME ITS FORECAST TO BE SLIGHTLY THICKER
AND LOWER WITH SOME MID LEVEL VFR AC CLOUDS EXPECTED. WINDS
SHOULD BE FROM THE WEST AND WILL PROBABLY FIGHT THE DEVELOPMENT OF
ANY SEA BREEZE, AT LEAST THROUGH THE END OF THE 18Z TAF PERIOD IF
NOT BEYOND.

OUTLOOK...
THE DEVELOPING WARM FRONT COUPLED WITH AN APPROACHING COLD FRONT
WILL PRODUCE SHOWERS AND THEN SCATTERED THUNDERSTORMS ACROSS THE
TAF SITES THURSDAY NIGHT INTO SATURDAY. THIS WILL PRODUCE SOME
MVFR AND POSSIBLY IFR CONDITIONS ACROSS THE TERMINALS MOST LIKELY
OCCURRING DURING THE CALENDAR DAY ON FRIDAY. PREVAILING VFR
CONDITIONS ARE THEN EXPECTED FROM LATE SATURDAY INTO MONDAY.

&&

.MARINE...
A QUIET TIME FOR MARINE INTERESTS INTO THURSDAY EVENING. THE
DELAWARE BAY BREEZE HAS BEEN SLOW TO FORM SO FAR AND THE FORECAST
WINDS MAY VERIFY ABOUT 5 KTS TOO STRONG. OTHERWISE A GENERAL SW TO W
FLOW AROUND THE SURFACE HIGH IS FORECAST TO CONTINUE INTO THURSDAY
DAY. AS A WARM FRONT DEVELOPS, STRENGTHENS AND APPROACHES THE MARINE
AREA, WINDS WILL BACK TO THE EAST, MAINLY OVER THE NORTHERN AREA
WATERS. WINDS AND SEAS MIGHT REACH TO OR NEAR SCA CRITERIA TOWARD
SUNRISE ON FRIDAY. THE MODEL TREND WAS TOWARD A WEAKER GRADIENT
SOLUTION AND THUS WE KEPT WINDS AND SEAS BLO SCA CRITERIA FOR NOW.

A LOW PRESSURE SYSTEM IS FORECAST TO FORM ON THIS SYSTEM'S TRIPLE
POINT AND PASS THROUGH THE AREA WATERS ABOUT FRIDAY NIGHT. THE
OVERALL GRADIENT WILL WEAKEN AS FRIDAY PROGRESSES BECAUSE OF THIS
LOW. THE FORECAST WIND DIRECTION IS NOT HIGH CONFIDENCE AS IT
DEPENDS UPON THE EXACT TRACK OF THIS LOW. THE ONSHORE FLOW WILL HAVE
TO BE WATCHED FOR THE POTENTIAL FOR MINOR TIDAL FLOODING WITH THE
EVENING HIGH TIDE ON FRIDAY. THIS APPEARS TO BE THE FIRST TIDE OF
CONCERN IF THE CURRENT TIMING HOLDS AS ASTRONOMICAL TIDES WILL BE
RUNNING HIGH COMING OFF THE NEW MOON.

AS THIS TRIPLE POINT LOW PRESSURE SYSTEM INTENSIFIES ON SATURDAY,
SMALL CRAFT ADVISORY CONDITIONS FOR BOTH WINDS AND SEAS MIGHT
DEVELOP. THE POTENTIAL SHOULD BE LESS AS WE GO DEEPER INTO THE
WEEKEND AND MONDAY AS THE LOW PRESSURE SYSTEM HEADS FOR THE CANADIAN
MARITIMES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FROST ADVISORY FROM 3 AM TO 8 AM EDT THURSDAY FOR PAZ061-062.
NJ...FROST ADVISORY FROM 3 AM TO 8 AM EDT THURSDAY FOR NJZ001-
     007>010-016>022-027.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...O'HARA
AVIATION...GIGI
MARINE...GIGI
Hazardous weather outlook, Apr 14, 3:31 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EDT WED APR 14 2010

NJZ001-007>010-016>022-027-PAZ061-062-151945-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-LEHIGH-NORTHAMPTON-
331 PM EDT WED APR 14 2010

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-MDZ019-020-PAZ054-055-060-067>069-151945-
INLAND SUSSEX-TALBOT-CAROLINE-CARBON-MONROE-BERKS-CHESTER-MONTGOMERY-
BUCKS-
331 PM EDT WED APR 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST
MARYLAND...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PATCHY FROST MAY FORM LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-004-MDZ008-012-015-NJZ012>015-023>026-PAZ070-071-151945-
NEW CASTLE-KENT-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-DELAWARE-
PHILADELPHIA-
331 PM EDT WED APR 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-151945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
331 PM EDT WED APR 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in New Jersey, 2010Frost Advisories in Pennsylvania, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.